# SDR DALA2018110136379

- Difficulty date: October 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0805840) DURING INSPECTION FOUND CRACKED TRANS RIB ON STATION SS 92.70 AT RH HORIZONTAL STABILIZER INTERNAL AREA. STABILIZER INTERNAL AREA (PERMANENT REPAIR) WAS REPAIRED PER B737-800 SRM 55-10-09 REP.4.
